# SDR AALA202401089427

- Difficulty date: January 7, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 65,438 hours, 8,074 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L LAVATORY DOOR DIFFICULT TO OPEN OR SECURE FROM INSIDE LAVATORY. MAINTENANCE ADJUSTED LATCH DOOR AT 2L LAV DOOR. OPS CHECK OK. IAW CMM 25-45-80.
